# SDR UPS97825097

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION IN NUMEROUS AREA OF BELLY SKIN FS 1690 TO 1890 LONGERON 28 LT TO 28 RT (P/N 5649329-49) DOUBLER, (P/N 5649329-75N) SKIN.  REMOVED CORRODED SKIN, FITTING, TRIMMED AND DRILLED NEW SKIN AND DOUBLER IAW DACO DWG 5649329 AND DC8 SRM 51-1-8, 51-1-21, 51-1-20D.
